|Barked: Tue Sep 10, '13 1:09am PST |
|So my 6-month old mixed breed puppy joined my home about a month and a half ago. She was a shelter pup and at her first visit to the vet after adoption was diagnosed with giardia. She was given a six-day supply of panacur-c.
Oddly enough in the weeks before her diagnosis she had never had any bouts of diarrhea, but towards the end of her treatment and after (last dose was given about five days ago) she has had periodic complete goo (disgusting I know) bowel movements. Just a few minutes ago she woke up, jumped off the bed and "goo"ed all over the carpet.
It was with no hesitation, as if she couldn't hold it in at all (thought I should mention she JUST pooped a couple hours ago and hasn't had any food since). Her food has not been changed. I have a follow-up appointment with the vet to take another stool sample in a couple of weeks, but just wondering if anyone has any advice. Not sure if she is still infected with the parasite (I've heard it can be a pain to get rid of) or if it's a result/side effect of the medicine or if it's completely unrelated.
Any insight and advice is appreciated .
|my posts | my page | msg me | gift me | become pals|| [notify]|